# SDR R61A201211220684

- Difficulty date: November 22, 2012
- Submitted: December 2, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing Support
- Part number: 1702961
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE BEARING SUPPORT BETWEEN RIGHT FLAP TORQUE TUBES 5 AND 6 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLAP TORQUE TUBE BEARING SUPPORT BETWEEN TUBES 5 AND 6 IAW EMB 170 AMM 27-51-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
